# SDR SWAA2023033019164

- Difficulty date: March 20, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 56,643 hours, 33,854 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-24 CENTER CABIN FLOOR PANEL 231ZF HAS PULLED COMPOSITE FIBERS ON UPPER SURFACE.<[01] FOUND AREAS OF PULLED FIBERS ON UPPER SURFACE TO BE REPAIRABLE IAW SRM 53-00-50-2R-0 REPAIR GENERAL TABLE 201 REPAIR 1 CLEANED AND PREPPED UPPER SURFACE IAW SRM 53-00-50-2R-1 STEPS 3A;C-E VERIFIED BOND MATERIALS AS FIBERGLASS--BMS9-3 (A162523); RESIN--EPOCAST50A1 (A172552) IAW SRM 53-00-50-2R-1 TABLE 201 NEED OK TO BOND;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR IAW SRM 53-00-50-2R-1 STEPS 3K-M. TAP TEST GOOD.;[04] REPAIRED DAMAGE TO UPPER SURFACE OF FLOOR BOARD 231ZF IAW SRM 53-00-50-2R-0 REPAIR GENERAL AND SRM 53-00-50-2R-1 REPAIR 1; TAP TEST GOOD.;[05] VERIFIED STEPS 3-4
